# SDR SWAA2021120640882

- Difficulty date: November 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 120.30; 3RD VERTICAL STIFFENER IS CRACKED. ; / [01] CUT AND REMOVED DAMAGE FROM 3RD VERTICAL STIFFENER AND WEB ON R/H HORIZONTAL STAB. RIB AT STAB. STA. 120.30 IAW SRM 55-10-09-2R-4.;[06] FABRICATED REAIR'T' FROM 60-5872#7075T76511;.063';LOT#1463116-1; REPAIR ANGLE FROM BAC1490-2793#7075T62;.063';LOT#1464923-1; SHIMS FROM 7075T6;.063';LOT#1351319-2 IAW SRM55-10-09-2R-4;PARA 4.; [07] VERIFIED CORRECTIVE ACTION 6; [08] PERFORMED GVI IAW SRM 55-10-09-2R-4 PARA E. NO FURTHER DAMAGE NOTED; [09] APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO REPAIR PARTS IAW SRM 55-10-09-2R-4 PARA. 4.; [10] VERIFIED CHEMICAL CONVERSION COATING AND PRIMER APPLIED TO
